Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On tree ideals

Authors: Martin Goldstern, Miroslav Repický, Saharon Shelah and Otmar Spinas
Journal: Proc. Amer. Math. Soc. 123 (1995), 1573-1581
MSC: Primary 03E05; Secondary 03E40
MathSciNet review: 1233972
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ {l^0}$ and $ {m^0}$ be the ideals associated with Laver and Miller forcing, respectively. We show that $ {\mathbf{add}}({l^0}) < {\mathbf{cov}}({l^0})$ and $ {\mathbf{add}}({m^0}) < {\mathbf{cov}}({m^0})$ are consistent. We also show that both Laver and Miller forcing collapse the continuum to a cardinal $ \leq \mathfrak{h}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03E05, 03E40

Retrieve articles in all journals with MSC: 03E05, 03E40

Additional Information

PII: S 0002-9939(1995)1233972-4
Article copyright: © Copyright 1995 American Mathematical Society